First Time User? Sign Up Now
First Time User? Enroll now.
Home > Health Library > Nervous System Problems Caused by Medicines
Many prescription and nonprescription medicines can cause symptoms related to the nervous system. A few examples are:
Nervous system problems are often side effects or symptoms of overuse of prescription and nonprescription medicines. Almost every drug is capable of producing nervous system problems. Be sure to review a complete list of all your medicines, both prescription and nonprescription, with your doctor or pharmacist. Medicines can also interact with each other and cause problems.
Frequent use of nonprescription medicine to control a troublesome symptom should also be discussed with your doctor. Symptoms such as headaches, dizziness, or blurred vision may be a sign that further evaluation is needed.
Current as of: June 26, 2019
Author: Healthwise StaffMedical Review: William H. Blahd, Jr., MD, FACEP - Emergency MedicineAdam Husney, MD - Family MedicineKathleen Romito, MD - Family Medicine
Current as of:
June 26, 2019
Medical Review:William H. Blahd, Jr., MD, FACEP - Emergency Medicine & Adam Husney, MD - Family Medicine & Kathleen Romito, MD - Family Medicine
To learn more about Healthwise, visit Healthwise.org.
© 1995-2019 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.
UNC Medical Center
101 Manning Drive
Chapel Hill, NC 27514
UNC Health Care Citrix
UNC Medical Center Intranet
Copyright 2019 UNC Health Care. All rights reserved.